# SDR IXXA0400027S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT WING OUTBOARD L/E INNER SECTION UPPER SKIN SURFACE CORRODED, STATION XW 485.000- XFS 710.  REPAIR IS ACCOMPLISHED.  REMOVED FASTENER IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 57-2-1 FIG 44.  REMOVED CORROSION FROM UPPER SKIN SURFACE OF RT WING OUTBD L/E INNER SECTION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 PG 11.  REMOVED DAMAGED SKIN SECTION IAW DC8 SRM 57-2-1 FIG 44, FABRICATED DOUBLER IAW DC8 SRM 57-2-1.  CLEANED, TREATED AND PRIMED AREA & INNER FACE OF DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED DOUBLER AND NEW FASTENERS IAW DC8 SRM 57-2-1 FIG 44, DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9.
